# SDR HNAA2013041500221

- Difficulty date: April 14, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 51,377 hours, 56,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1ST RED FLOOR EMERGENCY LIGHT INOPERATIVE.  R & R BULB FOR 1ST RED FLOOR EMERGENCY LIGHT RESECURED FLOOR TRIM.
